I have tooth decay for the past five weeks and it is causing a lot of pain. Please help.
Welcome to icliniq.com.
Your tooth enamel chipped off, exposing dentin and inner layers of the tooth. This might have opened root nerves too and that is why you are having pain. Start taking tablet Brufen 400 mg twice a day for three days.
If the pain gets relieved by it, it means there is no deep infection and tooth may be restored by filling. But if pain persists after leaving medication it means root is exposed and now root canal treatment is the only option you are left with. I can tell exactly if you can provide me with a radiograph. Stay happy and blessed. Take care.
Was this answer helpful?|
Query: Hello doctor, I have a small hole in the middle of my tooth and the top of my tooth. I do not have any other symptoms. The only medication I am taking is a multivitamin. What should I do? Read Full »
Query: Hi doctor, I have been having pain inside my mouth. At the top of my mouth, it is like a bubble and so painful. The nerves are making me having a toothache on the right side of my mouth. I have had this for three days now and took a few painkillers. Now, my stomach hurts like bloating and twitching.... Read Full »
Query: Hello doctor, I had a crown in one of my teeth on the lower left bottom. The crown came off. I went to the dentist who suggested root canal even when I did not have any problem. The root canal was completed and the crown was placed. After a few days, my teeth used to pain only on consuming hot wate... Read Full »
Ask your health query to a doctor online?Ask a Dentist Now